×

zbMATH — the first resource for mathematics

Homologies and elations in compact, connected projective planes. (English) Zbl 0446.51010

MSC:
51H10 Topological linear incidence structures
51A10 Homomorphism, automorphism and dualities in linear incidence geometry
51A35 Non-Desarguesian affine and projective planes
54H15 Transformation groups and semigroups (topological aspects)
57N15 Topology of the Euclidean \(n\)-space, \(n\)-manifolds (\(4 \leq n \leq \infty\)) (MSC2010)
Keywords:
elation; homology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] André, J., Über perspektivitäten in endlichen projektiven ebenen, Arch. math., 6, 29-32, (1954), (Basel) · Zbl 0056.38504
[2] Baer, R., The fundamental theorems of elementary geometry, Trans. amer. soc., 56, 94-129, (1944) · Zbl 0060.32507
[3] Brown, M., The monotone union of open n-cells is an open n-cell, Proc. amer. math. soc., 12, 812-814, (1961) · Zbl 0103.39305
[4] Hähl, H., Automorphismengruppen lokalkompakter zusammenhängender quasikörper und translationsebenen, Geometriae dedicata, 4, 305-321, (1975) · Zbl 0325.50012
[5] Hughes, D.R.; Piper, F.C., Projective planes, (1973), Springer-Verlag New York-Heidelberg-Berlin · Zbl 0267.50018
[6] Löwen, R., Vierdimensionale stabile ebenen, Geometriae dedicata, 5, 239-294, (1976) · Zbl 0344.50003
[7] Salzmann, H., Über den zusammenhang in topologischen projektiven ebenen, Math. Z., 61, 489-494, (1955) · Zbl 0064.17802
[8] Salzmann, H., Kompakte zweidimensionale projektive ebenen, Arch. math., 9, 447-454, (1958), (Basel) · Zbl 0082.35802
[9] Salzmann, H., Kompakte zweidimensionale projektive ebenen, Math. annalen, 145, 401-428, (1962) · Zbl 0103.13503
[10] Salzmann, H., Topological planes, Adv. in math., 2, 1-60, (1967) · Zbl 0153.21601
[11] Salzmann, H., Kollineationsgruppen kompakter, vier-dimensionaler ebenen, Math. Z., 117, 112-124, (1970) · Zbl 0205.50104
[12] Salzmann, H., Elations in four-dimensional planes, General topology appl., 3, 121-124, (1973) · Zbl 0258.50023
[13] Salzmann, H., Homogene kompakte projektive ebenen, Pacific J. math., 60, 217-234, (1975) · Zbl 0323.50009
[14] Smith, P.A., Fixed-point theorems for periodic transformations, Amer. math. J., 63, 1-8, (1941) · Zbl 0024.19004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.